Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pinkish vaginal discharge after taking I pill?

Hi. I have noticed pinky orange discharge and some bleeding over the past few days. I initially thought it was my period coming early (first day was more bleeding) and today I have noticed a pink - orange discharge. I had unprotected sex three weeks ago and took emergency contraception - could this be to do with it?
Mon, 31 Aug 2015
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, I have gone through your question and understand your concerns. I pill has the side effect of irregular spotting and bleeding, and delaying the next expected period by 2-3 weeks .
I would suggest you to not to worry, and wait for the periods to occur.
Hope you found the answer helpful.
Wishing you good health.
Dr Deepti Verma
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello .. i am getting vaginal discharge since 3 days ,,, i had taken levonorgestral pill .. 21 hours after foreplay .. we didint have sex ... bt he...